# SDR NACA2025011600002

- Difficulty date: January 16, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,434 hours, 16,073 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: No Discrepancy
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG PRV. PERFORMED BITE TEST OF AIR SUPPLY MODULE, NO FAULTS DETECTED IAW 36-20 FT 804
